Alert archive / Tennessee / Winter Storm Watches in 2021
Winter Storm Watch 3, NWS Nashville, TN
NWS Nashville, TN issued this winter storm watch at Feb 16, 2021, 2:53 PM CST for 38 counties in Tennessee. It took effect at Feb 17, 2021, 3:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 16, 2021, 2:53 PM CST (20:53 UTC)
- In effect from
- Feb 17, 2021, 3:00 PM CST
- Expired
- Feb 17, 2021, 3:24 AM CST
- In force
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
330 WWUS44 KOHX 162053 WSWOHX URGENT - WINTER WEATHER MESSAGE National Weather Service Nashville TN 253 PM CST Tue Feb 16 2021 TNZ005>011-023>034-056>060-062>064-093-094-170500- /O.NEW.KOHX.WS.A.0003.210217T2100Z-210219T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Rutherford-Cannon-De Kalb-Wayne-Lawrence- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Clifton, Waynesboro, and Lawrenceburg 253 PM CST Tue Feb 16 2021 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... * WHAT...Heavy mixed precipitation possible. Total snow accumulations of 1 to 4 inches and ice accumulations of around one tenth of an inch possible. * WHERE...the northwestern two thirds of middle Tennessee * WHEN...From Wednesday afternoon through Thursday afternoon. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ TNZ061-065-066-075-077>080-095-170500- /O.NEW.KOHX.WS.A.0003.210217T2100Z-210219T0000Z/ Marshall-White-Cumberland-Bedford-Coffee-Warren-Grundy-Van Buren- Giles- Including the cities of Lewisburg, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, and Pulaski 253 PM CST Tue Feb 16 2021 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... * WHAT...Heavy mixed precipitation possible. Total snow accumulations of up to one inch and ice accumulations of around one tenth of an inch possible. * WHERE...the southeastern third of Middle Tennessee. * WHEN...From Wednesday afternoon through Thursday afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ 21
2 follow-up statements
578 WWUS44 KOHX 170223 WSWOHX URGENT - WINTER WEATHER MESSAGE National Weather Service Nashville TN 823 PM CST Tue Feb 16 2021 TNZ005>011-023>034-056>064-066-075-077-093>095-171000- /O.CON.KOHX.WS.A.0003.210217T2100Z-210219T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-Cumberland-Bedford- Coffee-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Crossville, Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski 823 PM CST Tue Feb 16 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM 3 PM CST WEDNESDAY UNTIL 6 PM CST THURSDAY... * WHAT...Heavy mixed precipitation possible. Total snow accumulations 1 to 4 inches and ice accumulations around one tenth of an inch possible. * WHERE...West, Central, Northeastern Highland Rim, and Upper Cumberland Regions of Middle Tennessee. * WHEN...From 3 PM CST Wednesday until 6 PM CST Thursday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ TNZ065-078>080-171000- /O.CON.KOHX.WS.A.0003.210217T2100Z-210219T0000Z/ White-Warren-Grundy-Van Buren- Including the cities of Sparta, McMinnville, Altamont, Coalmont, and Spencer 823 PM CST Tue Feb 16 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM 3 PM CST WEDNESDAY UNTIL 6 PM CST THURSDAY... * WHAT...Heavy mixed precipitation possible. Total snow accumulations up to one inch and ice accumulations up to one tenth of an inch possible. * WHERE...White, Warren, Grundy, and Van Buren Counties of Southeast Middle Tennessee. * WHEN...From 3 PM CST Wednesday until 6 PM CST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ JB Wright
370 WWUS44 KOHX 170924 WSWOHX URGENT - WINTER WEATHER MESSAGE National Weather Service Nashville TN 324 AM CST Wed Feb 17 2021 TNZ005>009-023>029-056>060-062-093-171730- /O.UPG.KOHX.WS.A.0003.210217T2100Z-210219T0000Z/ /O.NEW.KOHX.WS.W.0002.210218T0000Z-210219T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Perry-Hickman-Lewis- Williamson-Maury-Rutherford-Wayne- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Murfreesboro, Smyrna, La Vergne, Clifton, and Waynesboro 324 AM CST Wed Feb 17 2021 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY... * WHAT...Heavy mixed precipitation expected. Total snow accumulations of 2 to 3 inches and ice accumulations of a light glaze. Locally higher amounts are possible. * WHERE...Portions of Middle Tennessee, including the Nashville Metro Area, Clarksville, Murfreesboro, Columbia, Dickson and Waverly. * WHEN...From 6 PM this evening to 6 PM CST Thursday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...Middle Tennesseans continue to experience travel difficulties and some power outages from the last winter storm, and additional accumulations of snow and ice will exacerbate these ongoing hazards. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TNZ010-011-030>034-061-063>066-075-077>080-094-095-171730- /O.UPG.KOHX.WS.A.0003.210217T2100Z-210219T0000Z/ /O.NEW.KOHX.WS.W.0002.210218T0000Z-210219T0000Z/ Clay-Pickett-Smith-Jackson-Putnam-Overton-Fentress-Marshall- Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy- Van Buren-Lawrence-Giles- Including the cities of Celina, Byrdstown, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Lewisburg, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Lawrenceburg, and Pulaski 324 AM CST Wed Feb 17 2021 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY... * WHAT...Heavy mixed precipitation expected. Total snow accumulations of 1 to 3 inches and ice accumulations of a light glaze. Locally higher amounts are possible. * WHERE...Portions of Middle Tennessee, including the Cumberland Plateau, Cookeville, Smithville, Shelbyville, Manchester and Lawrenceburg. * WHEN...From 6 PM this evening to 6 PM CST Thursday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...Middle Tennesseans continue to experience travel difficulties and some power outages from the last winter storm, and additional accumulations of snow and ice will exacerbate these ongoing hazards. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this winter storm watch went out at Feb 16, 12:10 PM CST, 2 hours 43 minutes earlier.
Area forecast discussion, Feb 16, 12:10 PM CST, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1210 PM CST Tue Feb 16 2021 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Temperatures are struggling to warm today, with current values ranging from near 10 degrees northwest to around 15 degrees Plateau. Sun made a very brief appearance recently. However, now the clouds are looking rather socked in across the mid state. This afternoon, we may see a few more cloud breaks and temps may climb a bit more. However, will go ahead and lower temps across the area by about 2 degrees. Otw, the earlier wind chill advisory was allowed to expire. Still getting a few isolated obs coming in close to that -5F windchill advisory threshold in our far northwest. Models do not indicate an increase in wind speeds today, so we are ok going forward. Zone update out shortly. && .AVIATION... 18Z TAF DISCUSSION. MVFR continue for CKV/BNA/MQY with periods of IFR at CSV. Light snow will persist where the low cloud deck stays intact. Otherwise, generally MVFR is expected thru the TAF. Winds will be light and variable. Light snow is possible after 10z Wed but confidence is too low to include at this time. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......21 AVIATION........Schaper
Hazardous weather outlook, Feb 16, 5:30 AM CST, 9 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 530 AM CST Tue Feb 16 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-171130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 530 AM CST Tue Feb 16 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A wind chill advisory is in effect until 9 AM for the western third of Middle Tennessee. Wind chill values will be as low as 10 below zero this morning. In addition, travel will remain hazardous today due to the cold temperatures and the remaining snow and ice. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Another round of wintry weather is expected Wednesday and Thursday with ice and snow accumulations possible. .SPOTTER INFORMATION STATEMENT... Spotter reports of snow and ice are greatly appreciated. The best way to relay your reports is through social media on Facebook or Twitter. 10
In the hours before
Local storm report, Feb 16, 9:30 AM CST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
930 AM CST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM SLEET CLARKSVILLE 36.56N 87.35W
02/15/2021 E0.5 INCH MONTGOMERY TN SOCIAL MEDIA
SLEET COVERING THE GROUND IN CLARKSVILLE.
1046 AM SLEET WHITE HOUSE 36.46N 86.67W
02/15/2021 M0.5 INCH ROBERTSON TN SOCIAL MEDIA
MEASURED 1/2" OF SLEET IN WHITE HOUSE.
1050 AM SLEET MOUNT JULIET 36.21N 86.52W
02/15/2021 E0.5 INCH WILSON TN SOCIAL MEDIA
SLEET/ICE ACCUMULATION COVERING ROADWAY IN HICKORY
HILLS AT THE MT. JULIET/HERMITAGE BORDER.
1103 AM SLEET 3 E FRANKLIN 35.93N 86.80W
02/15/2021 E0.4 INCH WILLIAMSON TN SOCIAL MEDIA
NEARLY 4/10" OF SLEET ACCUMULATION IN FRANKLIN.
1145 AM FREEZING RAIN WOODBURY 35.82N 86.07W
02/15/2021 M0.25 INCH CANNON TN SOCIAL MEDIA
0.25" ICE ACCUMULATION SOUTHEAST OF WOODBURY.
1207 PM FREEZING RAIN SMYRNA 35.98N 86.52W
02/15/2021 U0.00 INCH RUTHERFORD TN SOCIAL MEDIA
FREEZING RAIN MIXED WITH SLEET IN SMYRNA.
1225 PM SLEET 3 S DONELSON 36.12N 86.68W
02/15/2021 M0.5 INCH DAVIDSON TN OTHER FEDERAL
REPORTED BY WEATHER OBSERVER AT NASHVILLE INTL AIRPORT
0115 PM FREEZING RAIN 7 WNW LIVINGSTON 36.41N 85.45W
02/15/2021 E0.10 INCH OVERTON TN PUBLIC
SNAPCHAT VIDEO OF FREEZING RAIN WITH ACCUMULATION OF
ABOUT A GLAZE NEAR HILLHAM.
0135 PM SLEET 2 SW WEST NASHVILLE 36.14N 86.86W
02/15/2021 E1.5 INCH DAVIDSON TN SOCIAL MEDIA
SIGNIFICANT SLEET ACCUMULATIONS.
0137 PM SNOW DOVER 36.48N 87.84W
02/15/2021 E1.5 INCH STEWART TN EMERGENCY MNGR
1.5 INCHES OF SLEET AND SNOW COMBINED
0144 PM SNOW ERIN 36.32N 87.70W
02/15/2021 E1.5 INCH HOUSTON TN EMERGENCY MNGR
1.5 INCHES OF SLEET AND SNOW COMBINED
0150 PM FREEZING RAIN ALLONS 36.44N 85.34W
02/15/2021 U0.00 INCH OVERTON TN EMERGENCY MNGR
A FEW TREES AND POWER LINES DOWN DUE TO ICE
ACCUMULATION
0150 PM SLEET CLARKSVILLE 36.56N 87.35W
02/15/2021 E1.0 INCH MONTGOMERY TN SOCIAL MEDIA
SLEET/ICE COVERED ROADS ACROSS CLARKSVILLE.
0152 PM SLEET E WESTMORELAND 36.56N 86.25W
02/15/2021 M1.0 INCH SUMNER TN SOCIAL MEDIA
1" SLEET ACCUMULATION AND 2/10" ICE ACCUMULATION 2
MILES EAST OF WESTMORELAND.
0154 PM SLEET 1 NNE GREEN HILL 36.25N 86.56W
02/15/2021 M1.1 INCH WILSON TN OFFICIAL NWS OBS
1.1 INCHES OF SLEET HAS FALLEN SO FAR THIS AFTERNOON AT
NWS NASHVILLE. STORM TOTAL 1.3 INCHES OF SLEET.
0154 PM SLEET 1 S NOLENSVILLE 35.93N 86.65W
02/15/2021 M1.1 INCH WILLIAMSON TN TRAINED SPOTTER
0158 PM SLEET 3 SE NASHVILLE 36.14N 86.74W
02/15/2021 E1.5 INCH DAVIDSON TN EMERGENCY MNGR
1.5 INCHES OF SLEET REPORTED AT FOSTER AVENUE NEAR
MURFREESBORO ROAD
0215 PM SLEET DICKSON 36.08N 87.38W
02/15/2021 E1.5 INCH DICKSON TN TRAINED SPOTTER
0216 PM SLEET MOUNT PLEASANT 35.55N 87.19W
02/15/2021 E1.0 INCH MAURY TN EMERGENCY MNGR
0221 PM SLEET 3 SW LEWISBURG 35.42N 86.83W
02/15/2021 M1.5 INCH MARSHALL TN SOCIAL MEDIA
1.5" SLEET MEASURED 3 MILES SW OF LEWISBURG. ABOUT 0.2"
OF ICE ON TREES AS WELL.
0226 PM FREEZING RAIN 6 S SHELBYVILLE 35.40N 86.44W
02/15/2021 U0.00 INCH BEDFORD TN SOCIAL MEDIA
REPORTS OF A TREE THAT FELL ON A HOME IN SOUTHERN
BEDFORD COUNTY.
0237 PM FREEZING RAIN SMITHVILLE 35.96N 85.82W
02/15/2021 U0.00 INCH DE KALB TN PUBLIC
SEVERAL TREES AND POWER LINES DOWN ACROSS THE COUNTY
WITH POWER OUTAGES DUE TO ICE
0241 PM SLEET 9 SSW MURFREESBORO 35.73N 86.46W
02/15/2021 M0.5 INCH RUTHERFORD TN SOCIAL MEDIA
REPORT OF 1/2" MEASURED SLEET/ICE IN CHRISTIANA ON HWY
231-S ON THE MURFREESBORO/CHRISTIANA LINE
0248 PM SLEET LAWRENCEBURG 35.25N 87.34W
02/15/2021 M2.0 INCH LAWRENCE TN MEDIA
0250 PM SLEET 4 ESE OLD HICKORY 36.24N 86.58W
02/15/2021 M1.5 INCH WILSON TN SOCIAL MEDIA
REPORT OF 1.5" OF SLEET MEASURED IN OLD HICKORY.
0305 PM FREEZING RAIN COOKEVILLE 36.16N 85.51W
02/15/2021 E0.10 INCH PUTNAM TN PUBLIC
SNAPMAPS PHOTO OF ICE ACCUMULATION ON CARS IN
COOKEVILLE.
0315 PM SLEET GALLATIN 36.38N 86.45W
02/15/2021 M0.8 INCH SUMNER TN SOCIAL MEDIA
REPORT OF 0.75" SLEET ACCUMULATION NEAR STATION CAMP.
0337 PM FREEZING RAIN COOKEVILLE 36.16N 85.51W
02/15/2021 E0.25 INCH PUTNAM TN SOCIAL MEDIA
PHOTO OF TREE LIMBS BREAKING AND SAGGING BECAUSE OF ICE
ACCUMULATION IN COOKEVILLE.
0338 PM SLEET 4 WSW EAGLEVILLE 35.72N 86.72W
02/15/2021 M0.8 INCH WILLIAMSON TN SOCIAL MEDIA
TSPOTTER REPORT OF 0.75" FREEZING RAIN AND SLEET
ACCUMULATION NEAR EAGLEVILLE.
0359 PM FREEZING RAIN 3 SSW COOKEVILLE 36.11N 85.53W
02/15/2021 M0.25 INCH PUTNAM TN COCORAHS
COCORAHS REPORT OF 1/4" FREEZING RAIN ACCUMULATION NEAR
COOKEVILLE. POWER OUTAGES REPORTED AS WELL.
0520 PM FREEZING RAIN 3 SW LINWOOD 36.13N 86.23W
02/15/2021 E0.25 INCH WILSON TN SOCIAL MEDIA
PHOTOS OF ICE ACCUMULATION AROUND 0.25" IN SHOP SPRINGS
AREA.
0639 PM SLEET ERIN 36.32N 87.70W
02/15/2021 M2.0 INCH HOUSTON TN EMERGENCY MNGR
2" OF SLEET/SNOW MIX
0645 PM FREEZING RAIN WOODBURY 35.82N 86.07W
02/15/2021 U0.00 INCH CANNON TN EMERGENCY MNGR
REPORT OF OVER 25 TREES ON ROADS ACROSS CANNON CO. WITH
ADDITIONAL FALLING LIMBS AND POWER OUTAGES.
0652 PM FREEZING RAIN LIVINGSTON 36.39N 85.33W
02/15/2021 U0.00 INCH OVERTON TN PUBLIC
REPORT OF TREES DOWN ON AIRPORT ROAD LEADING TO A FIRE.
0709 PM SLEET 3 ESE FRANKLIN 35.92N 86.80W
02/15/2021 E2.0 INCH WILLIAMSON TN SOCIAL MEDIA
0731 PM FREEZING RAIN JAMESTOWN 36.43N 84.94W
02/15/2021 E0.50 INCH FENTRESS TN SOCIAL MEDIA
POWER OUTAGES REPORTED IN THE AREA
0744 PM FREEZING RAIN JAMESTOWN 36.43N 84.94W
02/15/2021 U0.00 INCH FENTRESS TN SOCIAL MEDIA
REPORT OF SEVERAL TREES DOWN ON ROADS ACROSS JAMESTOWN.
0855 PM SLEET HENDERSONVILLE 36.29N 86.60W
02/15/2021 M2.0 INCH SUMNER TN SOCIAL MEDIA
TSPOTTER REPORT OF 2" OF A SLEET/SNOW MIX IN
HENDERSONVILLE.
&&
EVENT NUMBER OHX2100116 OHX2100122 OHX2100123 OHX2100124 OHX2100121
OHX2100118 OHX2100110 OHX2100132 OHX2100133 OHX2100111 OHX2100112
OHX2100118 OHX2100131 OHX2100125 OHX2100113 OHX2100120 OHX2100114
OHX2100119 OHX2100115 OHX2100128 OHX2100138 OHX2100126 OHX2100127
OHX2100130 OHX2100129 OHX2100134 OHX2100135 OHX2100136 OHX2100137
OHX2100139 OHX2100146 OHX2100140 OHX2100141 OHX2100142 OHX2100144
OHX2100143 OHX2100145 OHX2100147
SHAMBURGERLocal storm report, Feb 16, 11:53 AM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1153 AM CST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SLEET 1 NNE GREEN HILL 36.25N 86.56W
02/16/2021 M2.5 INCH WILSON TN OFFICIAL NWS OBS
STORM TOTAL SLEET AND SNOW AT NWS NASHVILLE FOR THE
FEBRUARY 14-16 2021 WINTER STORM.
&&
EVENT NUMBER OHX2100148
SHAMBURGERLocal storm report, Feb 16, 1:30 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
130 PM CST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM FREEZING RAIN SMYRNA 35.98N 86.52W
02/15/2021 U0.00 INCH RUTHERFORD TN SOCIAL MEDIA
FREEZING RAIN MIXED WITH SLEET IN SMYRNA.
1225 PM SLEET 3 S DONELSON 36.12N 86.68W
02/15/2021 M0.5 INCH DAVIDSON TN OTHER FEDERAL
REPORTED BY WEATHER OBSERVER AT NASHVILLE INTL AIRPORT
0115 PM FREEZING RAIN 7 WNW LIVINGSTON 36.41N 85.45W
02/15/2021 E0.10 INCH OVERTON TN PUBLIC
SNAPCHAT VIDEO OF FREEZING RAIN WITH ACCUMULATION OF
ABOUT A GLAZE NEAR HILLHAM.
0135 PM SLEET 2 SW WEST NASHVILLE 36.14N 86.86W
02/15/2021 E1.5 INCH DAVIDSON TN SOCIAL MEDIA
SIGNIFICANT SLEET ACCUMULATIONS.
0137 PM SNOW DOVER 36.48N 87.84W
02/15/2021 E1.5 INCH STEWART TN EMERGENCY MNGR
1.5 INCHES OF SLEET AND SNOW COMBINED
0144 PM SNOW ERIN 36.32N 87.70W
02/15/2021 E1.5 INCH HOUSTON TN EMERGENCY MNGR
1.5 INCHES OF SLEET AND SNOW COMBINED
0150 PM FREEZING RAIN ALLONS 36.44N 85.34W
02/15/2021 U0.00 INCH OVERTON TN EMERGENCY MNGR
A FEW TREES AND POWER LINES DOWN DUE TO ICE
ACCUMULATION
0150 PM SLEET CLARKSVILLE 36.56N 87.35W
02/15/2021 E1.0 INCH MONTGOMERY TN SOCIAL MEDIA
SLEET/ICE COVERED ROADS ACROSS CLARKSVILLE.
0152 PM SLEET E WESTMORELAND 36.56N 86.25W
02/15/2021 M1.0 INCH SUMNER TN SOCIAL MEDIA
1" SLEET ACCUMULATION AND 2/10" ICE ACCUMULATION 2
MILES EAST OF WESTMORELAND.
0154 PM SLEET 1 NNE GREEN HILL 36.25N 86.56W
02/15/2021 M1.1 INCH WILSON TN OFFICIAL NWS OBS
1.1 INCHES OF SLEET HAS FALLEN SO FAR THIS AFTERNOON AT
NWS NASHVILLE. STORM TOTAL 1.3 INCHES OF SLEET.
0154 PM SLEET 1 S NOLENSVILLE 35.93N 86.65W
02/15/2021 M1.1 INCH WILLIAMSON TN TRAINED SPOTTER
0158 PM SLEET 3 SE NASHVILLE 36.14N 86.74W
02/15/2021 E1.5 INCH DAVIDSON TN EMERGENCY MNGR
1.5 INCHES OF SLEET REPORTED AT FOSTER AVENUE NEAR
MURFREESBORO ROAD
0215 PM SLEET DICKSON 36.08N 87.38W
02/15/2021 E1.5 INCH DICKSON TN TRAINED SPOTTER
0216 PM SLEET MOUNT PLEASANT 35.55N 87.19W
02/15/2021 E1.0 INCH MAURY TN EMERGENCY MNGR
0221 PM SLEET 3 SW LEWISBURG 35.42N 86.83W
02/15/2021 M1.5 INCH MARSHALL TN SOCIAL MEDIA
1.5" SLEET MEASURED 3 MILES SW OF LEWISBURG. ABOUT 0.2"
OF ICE ON TREES AS WELL.
0226 PM FREEZING RAIN 6 S SHELBYVILLE 35.40N 86.44W
02/15/2021 U0.00 INCH BEDFORD TN SOCIAL MEDIA
REPORTS OF A TREE THAT FELL ON A HOME IN SOUTHERN
BEDFORD COUNTY.
0237 PM FREEZING RAIN SMITHVILLE 35.96N 85.82W
02/15/2021 U0.00 INCH DE KALB TN PUBLIC
SEVERAL TREES AND POWER LINES DOWN ACROSS THE COUNTY
WITH POWER OUTAGES DUE TO ICE
0241 PM SLEET 9 SSW MURFREESBORO 35.73N 86.46W
02/15/2021 M0.5 INCH RUTHERFORD TN SOCIAL MEDIA
REPORT OF 1/2" MEASURED SLEET/ICE IN CHRISTIANA ON HWY
231-S ON THE MURFREESBORO/CHRISTIANA LINE
0248 PM SLEET LAWRENCEBURG 35.25N 87.34W
02/15/2021 M2.0 INCH LAWRENCE TN MEDIA
0250 PM SLEET 4 ESE OLD HICKORY 36.24N 86.58W
02/15/2021 M1.5 INCH WILSON TN SOCIAL MEDIA
REPORT OF 1.5" OF SLEET MEASURED IN OLD HICKORY.
0305 PM FREEZING RAIN COOKEVILLE 36.16N 85.51W
02/15/2021 E0.10 INCH PUTNAM TN PUBLIC
SNAPMAPS PHOTO OF ICE ACCUMULATION ON CARS IN
COOKEVILLE.
0315 PM SLEET GALLATIN 36.38N 86.45W
02/15/2021 M0.8 INCH SUMNER TN SOCIAL MEDIA
REPORT OF 0.75" SLEET ACCUMULATION NEAR STATION CAMP.
0337 PM FREEZING RAIN COOKEVILLE 36.16N 85.51W
02/15/2021 E0.25 INCH PUTNAM TN SOCIAL MEDIA
PHOTO OF TREE LIMBS BREAKING AND SAGGING BECAUSE OF ICE
ACCUMULATION IN COOKEVILLE.
0338 PM SLEET 4 WSW EAGLEVILLE 35.72N 86.72W
02/15/2021 M0.8 INCH WILLIAMSON TN SOCIAL MEDIA
TSPOTTER REPORT OF 0.75" FREEZING RAIN AND SLEET
ACCUMULATION NEAR EAGLEVILLE.
0359 PM FREEZING RAIN 3 SSW COOKEVILLE 36.11N 85.53W
02/15/2021 M0.25 INCH PUTNAM TN COCORAHS
COCORAHS REPORT OF 1/4" FREEZING RAIN ACCUMULATION NEAR
COOKEVILLE. POWER OUTAGES REPORTED AS WELL.
0520 PM FREEZING RAIN 3 SW LINWOOD 36.13N 86.23W
02/15/2021 E0.25 INCH WILSON TN SOCIAL MEDIA
PHOTOS OF ICE ACCUMULATION AROUND 0.25" IN SHOP SPRINGS
AREA.
0639 PM SLEET ERIN 36.32N 87.70W
02/15/2021 M2.0 INCH HOUSTON TN EMERGENCY MNGR
2" OF SLEET/SNOW MIX
0645 PM FREEZING RAIN WOODBURY 35.82N 86.07W
02/15/2021 U0.00 INCH CANNON TN EMERGENCY MNGR
REPORT OF OVER 25 TREES ON ROADS ACROSS CANNON CO. WITH
ADDITIONAL FALLING LIMBS AND POWER OUTAGES.
0652 PM FREEZING RAIN LIVINGSTON 36.39N 85.33W
02/15/2021 U0.00 INCH OVERTON TN PUBLIC
REPORT OF TREES DOWN ON AIRPORT ROAD LEADING TO A FIRE.
0709 PM SLEET 3 ESE FRANKLIN 35.92N 86.80W
02/15/2021 E2.0 INCH WILLIAMSON TN SOCIAL MEDIA
0731 PM FREEZING RAIN JAMESTOWN 36.43N 84.94W
02/15/2021 E0.50 INCH FENTRESS TN SOCIAL MEDIA
POWER OUTAGES REPORTED IN THE AREA
0744 PM FREEZING RAIN JAMESTOWN 36.43N 84.94W
02/15/2021 U0.00 INCH FENTRESS TN SOCIAL MEDIA
REPORT OF SEVERAL TREES DOWN ON ROADS ACROSS JAMESTOWN.
0855 PM SLEET HENDERSONVILLE 36.29N 86.60W
02/15/2021 M2.0 INCH SUMNER TN SOCIAL MEDIA
TSPOTTER REPORT OF 2" OF A SLEET/SNOW MIX IN
HENDERSONVILLE.
1100 AM SLEET 1 NNE GREEN HILL 36.25N 86.56W
02/16/2021 M2.5 INCH WILSON TN OFFICIAL NWS OBS
STORM TOTAL SLEET AND SNOW AT NWS NASHVILLE FOR THE
FEBRUARY 14-16 2021 WINTER STORM.
&&
EVENT NUMBER OHX2100118 OHX2100110 OHX2100132 OHX2100133 OHX2100111
OHX2100112 OHX2100118 OHX2100131 OHX2100125 OHX2100113 OHX2100120
OHX2100114 OHX2100119 OHX2100115 OHX2100128 OHX2100138 OHX2100126
OHX2100127 OHX2100130 OHX2100129 OHX2100134 OHX2100135 OHX2100136
OHX2100137 OHX2100139 OHX2100146 OHX2100140 OHX2100141 OHX2100142
OHX2100144 OHX2100143 OHX2100145 OHX2100147 OHX2100148
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 8:15 PM CST | Wind Chill Advisory | OHX | Dickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more | 13 hr |
Nearby
Winter Storm Watches in Tennessee, 2021Every winter storm watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.